# SDR SWAA2017020911757

- Difficulty date: February 5, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 20,864 hours, 12,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6546547
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT TEE SUPPORT ASSEMBLY AT BS. 727D+2, THAT RUNS FROM LBL Z ANGLE TO RBL Z ANGLE CORRODED.  R&R TEE SUPPORT PER SRM.
